CSpace  > 计算数学与科学工程计算研究所
Linear Stability of Hyperbolic Moment Models for Boltzmann Equation
Di, Yana1; Fan, Yuwei2; Li, Ruo2,3,4; Zheng, Lingchao2
2017-05-01
Source PublicationNUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS
ISSN1004-8979
Volume10Issue:2Pages:255-277
AbstractGrad's moment models for Boltzmann equation were recently regularized to globally hyperbolic systems and thus the regularized models attain local well-posedness for Cauchy data. The hyperbolic regularization is only related to the convection term in Boltzmann equation. We in this paper studied the regularized models with the presentation of collision terms. It is proved that the regularized models are linearly stable at the local equilibrium and satisfy Yong's first stability condition with commonly used approximate collision terms, and particularly with Boltzmann's binary collision model.
KeywordBoltzmann equation Grad's moment method hyperbolic moment equation linear stability
DOI10.4208/nmtma.2017.s04
Language英语
Funding ProjectNational Natural Science Foundation of China[11271358] ; National Natural Science Foundation of China[91434201] ; National Natural Science Foundation of China[91330205] ; National Natural Science Foundation of China[11421110001] ; National Natural Science Foundation of China[11421101] ; National Natural Science Foundation of China[11325102]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000400931100005
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25369
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, LSEC, AMSS,NCMIS, Beijing 100190, Peoples R China
2.Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China
3.Peking Univ, HEDPS, Beijing 100871, Peoples R China
4.Peking Univ, CAPT, LMAM, Beijing 100871, Peoples R China
Recommended Citation
GB/T 7714
Di, Yana,Fan, Yuwei,Li, Ruo,et al. Linear Stability of Hyperbolic Moment Models for Boltzmann Equation[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2017,10(2):255-277.
APA Di, Yana,Fan, Yuwei,Li, Ruo,&Zheng, Lingchao.(2017).Linear Stability of Hyperbolic Moment Models for Boltzmann Equation.NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,10(2),255-277.
MLA Di, Yana,et al."Linear Stability of Hyperbolic Moment Models for Boltzmann Equation".NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS 10.2(2017):255-277.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Di, Yana]'s Articles
[Fan, Yuwei]'s Articles
[Li, Ruo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Di, Yana]'s Articles
[Fan, Yuwei]'s Articles
[Li, Ruo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Di, Yana]'s Articles
[Fan, Yuwei]'s Articles
[Li, Ruo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.